# SDR SWAA072042

- Difficulty date: April 24, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 74,307 hours, 50,294 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND RT WING AFT SPAR CASTING CRACKED AT STA 228.  REMOVED AND REPLACED AFT SPAR CASTING PER SRM.
